# SDR QXEA2019082870332

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 42,857 hours, 45,161 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ditching Dam
- Condition: Binding
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRYWAY DITCHING DAM CATCHES ALONG AFT EDGE, JAMS. LOOSENED OVERHEAD BIN CAP ADJUSTED POSITION RELIGHTENED SCREENS DITCHING DAM OPS CHECK GOOD, REF Q400 AMM 25-23-06-000/400-802.
